FLUID RETENTION.. what is it?

x_cosmicgirl_xx_cosmicgirl_x xxxxxxxxxxxxxxxxxx PExer
hi! I was wondering what Fluid Retention is.. Its cos I read that diane35 could also cause such side effects. Does this mean I'll bloat up?

Thanks...

Oh by the way, is this something serious.. I mean, should I worry about anything?

Thanks again!

Comments

  • x_cosmicgirl_xx_cosmicgirl_x xxxxxxxxxxxxxxxxxx PExer
    and one more thing... how would i know if i am already suffering from it?

    should i drink less water?

    sorry... medyo praning ako.. nakakaparanoid kasi.. after all, what you dont know could really kill you... haaayy...
  • batang uliranbatang uliran Administrator PEx Veteran ⭐⭐
    Yes, fluid retention could make you feel bloated. Sometimes, it may manifest as mild leg or ankle swelling. Drinking less water certainly means there is less fluid to retain but please do not deprive yourself to the point of dehydration, especially in a humid country like the Philippines.
  • strawberryjamstrawberryjam Member PExer
    Im currently taking diane 35 too...yes, fluid retention is among its side effects. Just avoid salty food as this exacerbates the problem.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file